# SDR ASAA2017071121336

- Difficulty date: July 11, 2017
- Submitted: July 12, 2017
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 35,399 hours, 10,826 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autoland Sys
- Condition: Malfunctioned
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HGS /AUTOLAND UNSUCCESSFUL. ACFT GROUNDED.  ACCOMPLISHED DFCS BITE FIM 22-11, TASK 801.  FOUND FAULTS 22-11208 AND 22-11822. ACCOMPLISHED LT & RT FMC BITE FIM 34-61, TASK 801. NO FAULTS FOUND.  ACCOMPLISHED  SPEED/STAB TRIM BITE LIBRARY TEST 32. ALL TESTS PASSED. PERFORMED HGS SYSTEM TEST IAW SMM 34-36-00, AND LAND VERIFY TESTS BITE GROUP 49. ALL TESTS PASSED. NO FAULTS LOGGED.
